The Cauchy problem for a one-dimensional hyperbolic equation of arbitrary order with data on a curve of degeneracy
Differencialʹnye uravneniâ, Tome 4 (1968) no. 9, pp. 1658-1662
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_9_a10,
author = {A. B. Nersesyan},
title = {The {Cauchy} problem for a one-dimensional hyperbolic equation of arbitrary order with data on a curve of degeneracy},
journal = {Differencialʹnye uravneni\^a},
pages = {1658--1662},
year = {1968},
volume = {4},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_9_a10/}
}
TY - JOUR AU - A. B. Nersesyan TI - The Cauchy problem for a one-dimensional hyperbolic equation of arbitrary order with data on a curve of degeneracy JO - Differencialʹnye uravneniâ PY - 1968 SP - 1658 EP - 1662 VL - 4 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1968_4_9_a10/ LA - ru ID - DE_1968_4_9_a10 ER -
A. B. Nersesyan. The Cauchy problem for a one-dimensional hyperbolic equation of arbitrary order with data on a curve of degeneracy. Differencialʹnye uravneniâ, Tome 4 (1968) no. 9, pp. 1658-1662. http://geodesic.mathdoc.fr/item/DE_1968_4_9_a10/